MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Catalog Number 309703
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 5ml ll tip bulk convenience pak had foreign matter it was reported by customer that black particles found on syringe - particulate under the plunger.Verbatim: rcc received a complaint via email.(b)(4).Defect material description: syringe tray, 5ml bd 25pk (ref.309703) lot number: 5245945 item code: 309703 defective quantity: (b)(4) defect description: black particles found on syringe - particulate under the plunger.Observed date: (b)(6) 2025 observed during which process stage: ilp ir/ dmi number if launched: - sample availability for supplier to investigate: no is defective evidence (i.E.Pictures; test results etc.) available? yes is patient impacted? no if defect has been reported to third party? no if the defect report from quva customer? no is there a trend observed? no supplier action awareness/ attention.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 5 photos submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the photos.Analysis of the photos showed that in 3 of the photos black marks on the outside of the barrel non-fluid path can be observed.The other 2 photos show magnification of the particulate at 75x and 300x.External ftir analysis was performed and identified the particulate most likely came from the rubber stopper.Bd determined that the cause of the failure was associated with the assembly process.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24234622
Report Number9610847-2026-00041
Device Sequence Number10229990
Product Code FMF
UDI-Device Identifier30382903097037
UDI-Public(01)30382903097037(10)5245945
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309703
Device Lot Number5245945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown